# SDR SWIA2020033049678

- Difficulty date: February 14, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 3L CRACKED AT AFT END OF UPPER PAX DOOR LINTLE FITTING, FS 379.00.        (C-CHECK)   RO:3/26/2020REMOVED CRACKED STRINGER AND INSTALLED NEW STRINGER IAW CRJ 200 SRM.
